# SDR 2007UALA04047

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FAIL/SAFE FRAME CHORD CORRODED, BS 787, LBL 1" TO RBL 7".  REMOVED DAMAGE. FABRICATED AND INSTALLED FAIL SAFE CHORD REPAIR.
